Home Search Menu Profile

Book Video Consultation

Book Video Consultation

Stay Home

No Waiting in lines

Audio/Video Call

PMC Verified Doctors

Talk to Dermatologist on Acne Pimple Got Swollen With Pain. Infection

person-avatar

Asking for Self, Male, 29 years old, Rajanpur, Punjab, Pakistan

Dear Doctors, Asalam Alaikum, I have acute acne and was on occutane med for 4 months and stopped due to the side effects as it clot the pus inside the skin for pimples which didn't appeared outside causing hard pea sized mass inside the skin. Now I got some acne pimple which are releasing pus, swollen and due to swell disturbing other organs aside it such as veins and nerves. Very painful. Please kindly let me know the cure for it. It's really paining since 4 days. Please help me. Thank you With regards, Amir S. A.

Dermatologist in Lahore - Dr. Uzma Akbar Mirza

Dr. Uzma Akbar Mirza - Dermatologist

MBBS, Diploma in Dermatology | Lahore

review-stars

77 Positive Reviews

I have to see why u stopped accutane ..ur doctor must have done some test...

Dermatologist in Lahore - Dr. Eima Shaheen

Dr. Eima Shaheen - Dermatologist

MBBS, FCPS (Dermatology) | Lahore

review-stars

36 Positive Reviews

Your problem is not simple acne. Need to see a dermatologist as soon as
possible. In mean while take cap vibramycin 100mg twice a day and tab
Danzen DS twice a day.

Cosmetic Surgeon in Lahore - Assoc. Prof. Dr. Ramla Kazmi

Aoa.i have seen ur pics .its not good .plz if possible visit me at the clinic with your all prescriptions.whatever you have used or were given by any doctor. I will guide u inshahAllah.

Attach Photo here:


Consult with Doctor Online

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online

Book Appointment

View All Categories (A-Z)

Get Appointment with Dermatologist

Find the Questions asked in Other Categories